I did a full face fractional laser treatment. My face became really swollen on the second day and oozing accelerated from the second day. The oOze color turned from light yellow to dark brownish yellow. I'm on antibiotics but seeing a swollen face and ooze really freaks me out. My Doctor is going to give me more meds against viral infection. I'm worried the oozing will scar. I'm not using any topicals other than just dabbing face with saline solution. Would appreciate your views
Fractional Co2 Laser Oozing. Worried the Oozing Will Scar?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Oozing and concerns about healing after fractional CO2 laser treatments
First of all, you should see your plastic surgeon to have your face evaluated in person and rule out infection or any potential complication of laser resurfacing. However, an important component of healing after laser resurfacing is to keep your face moist to prevent scabbing and speed healing of the resurfaced regions. Given your concerns, I would recommend being seen ASAP by the physician who performed your laser resurfacing.
Stephen Weber MD, FACS
Oozing after fractionated laser
Swelling and oozing are to be expected after full face fractionated laser treatment. This generally lasts 2-3 days and then the skin starts to peel with healing in about 7 days. Scarring is usually not a problem. If the skin becomes infected with a bacteria or herpes virus, it can spread all over and potentially cause scarring. For this reason, I place my patients on an oral antibiotic and antiviral agent after the procedure. It sounds like your doctor has you on an antibiotic and is placing you on the antiviral. I would give the doctor who did the procedure a call and go in for a quick check. I would also inquire about topical would care. I usually have patients use vaseline the first few days and then switch over to a mild topical steroid. Sun avoidance is also very important. I hope this helps. It is scary to go through,but the results are usually great. Lana Long, M.D.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.